Minak, GulhanAltun, Ishak2020-06-252020-06-252017Gulhan Minak, Ishak Altun, Ordered \theta-contractions and some fixed point results, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 41, pp. 1-9.2052-532Xhttps://doi.org/10.23952/jnfa.2017.41https://hdl.handle.net/20.500.12587/7064Altun, Ishak/0000-0002-7967-0554Recently, Jleli and Samet proved a fixed point result that is a proper generalization of the celebrated Banach contraction principle on complete metric spaces. By considering both theta-contractions and fixed point results on ordered metric spaces, we introduce a new concept of ordered theta-contractions on ordered metric spaces. Some fixed point theorems are obtained and an example is provided to support our main result.eninfo:eu-repo/semantics/openAccessFixed pointtheta-contractionOrdered theta-contractionComplete metric spaceOrdered Theta-Contractions And Some Fixed Point ResultsArticle10.23952/jnfa.2017.412-s2.0-85028585292Q1WOS:000439569900019N/A